startofsummer

Member
  • Content count

    1
  • Joined

  • Last visited


Community Reputation

0 Neutral

About startofsummer

Member

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
  1. So my doctor just prescribed me Cilest for my acne. Im 18 and would say I have moderate acne (about 7 spots on my face at one time with a lot of hyperpigmentation) so its not great, but in my 5 years of having bad skin, lets just say its been worse. The reason Im so undecided about starting on cilest is because I've been on dianette before (2 years ago) and had a difficult time. The first 6 months were HELL (hands down the worst 6 months of my life), my skin got sooooo much worse than it was, like every inch of my face was covered in GIANT painful spots for 6 months, when before it had just been moderate. Eventually it calmed down after what felt like forever and for 1 year my skin was really clear. However I always felt bloated on dianette and wasn't in control of my moods so about 7 months ago in August 2016 I came off it. Since then, my skin has gradually been getting worse and worse again. Its making me so upset because I just feel like I'm back at square 1 and I will never be able to have clear skin again. I don't want to go back on dianette because I'm worried it will make my skin worse for 6 months again like last time and I cant go through that again. I've used prescibed and non prescibed benzoyl peroxide products, adapalene, prescribed anti biotics and every product under the sun. Nothing has worked so now I'm wondering if I should take cilest. Here are my questions: 1) Does it work for acne effectivley and how well? 2) If so, how long until the effects are seen? 3) Does it make skin worse before it gets better?? 4) Does it have any other negative effects on weight gain or mood?? 5) Would I be better off going in a different direction and trying herbal solutions (agnus castus etc..) Thank you!!!! side note - I have PCOS related acne